MathSciNet Relay Station
MathSciNet bibliographic data
MR2842594 (2012i:60081) 60G40 (35R35 35R60 60G44 60J25 62L15 91G20)
Gapeev, Pavel V.; Lerche, Hans Rudolf On the structure of discounted optimal stopping problems for one-dimensional diffusions. Stochastics 83 (2011), no. 4-6, 537–554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement